# SDR FDEA201205031714

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 70,394 hours, 14,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: ACA33533
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE IN PACK BAY NR1 FOUND CORROSION AT STRINGER 18 AND 19. REPAIRED IAW SRM 53-00-05 REPAIR 2 FIGURE 201 AND DWG3353 SH1.
